# SDR SIMA20151002016

- Difficulty date: October 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL IS CRACKED AT RT OTBD RIVET ON UPPER CTR HORIZONTAL STIFFENER.  PERFORMED REPAIR OF APU FIREWALL IAW SRM 53-32-13 & ETN-EM-53-244R2.
